This article is cited in 2 scientific papers (total in 2 papers)
An representation of the solution of the inverse problem for a multidimensional parabolic equation with initial data in the form of a product
Igor V. Frolenkov, Galina V. Romanenko
Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
An identification problem of the coefficient at differential operator of second order in multidimensional parabolic equation with Cauchy data was studied in this article. The theorems of existence and uniqueness of the solution for direct and inverse problems has been proved.
inverse problem, identification problem, method of weak approximation, equations in partial derivatives, existence and uniqueness of the solution.
PDF file (178 kB)
Received in revised form: 15.09.2011
Igor V. Frolenkov, Galina V. Romanenko, “An representation of the solution of the inverse problem for a multidimensional parabolic equation with initial data in the form of a product”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 122–131
Citation in format AMSBIB
\by Igor~V.~Frolenkov, Galina~V.~Romanenko
\paper An representation of the solution of the inverse problem for a~multidimensional parabolic equation with initial data in the form of a~product
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Igor V. Frolenkov, Ekaterina N. Kriger, “An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 186–199
O. V. Soboleva, R. V. Brizitskii, “Numerical study of the inverse problem for the diffusion-reaction equation using optimization method”, International Conference on Mechanical Engineering, Automation and Control Systems 2015 (Meacs2015), IOP Conference Series-Materials Science and Engineering, 124, IOP Publishing Ltd, 2016, UNSP 012096
|Number of views:|